# SDR SWIA202266516

- Difficulty date: August 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP FLAP VANE CHAFED AT FLS 56-57 APPROX 1.25 L X .5 WIDE     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED LEADING EDGE SKIN IAW CRJ200 SRM 51-42-13. ATTACHED SKYCARD 51-900-1003-SKY AND FORM M-337. REF CONTINUATION CARD FOR WORK PERFORMED
